Cookies?
Library Header Image
LSE Research Online LSE Library Services

Browse by Sets

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | G | H | I | K | L | O | P | R | S | V
Number of items: 41.

A

Alpern, Steven (2005) How to search a tree to which Eulerian networks are attached. CDAM research report, CDAM-LSE- 2005-14. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Baston, Vic (2005) Rendezvous on a planar lattice. Operations Research, 53 (6). pp. 996-1006. ISSN 0030-364X

Alpern, Steven and Katrantzi, Ioanna and Reyniers, Diane J. (2005) Mathematical models of mutual mate choice. CDAM research report, CDAM-LSE-2005-20. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Prasad, V. (2005) Towers, conjugacy and coding. CDAM research report series, CDAM-LSE-2005-21. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Prasad, V. S. (2005) Rotational (and other) representations of stochastic matrices. CDAM research report series, CDAM-LSE-2005-13. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Reyniers, Diane J. (2005) Strategic mating with common preferences. Journal of Theoretical Biology, 237 (4). pp. 337-354. ISSN 0022-5193

Anthony, Martin (2005) Connections between neural networks and boolean functions. CDAM research report series, CDAM-LSE-2005-25. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2005) Decision lists. CDAM research report series, CDAM-LSE-2005-23. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2005) Learning boolean functions. CDAM research report series, CDAM-LSE-2005-24. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin and Hammer, P. L. and Subasi, E. and Subasi, M. (2005) Using a similarity measure for credible classification. CDAM research report series, CDAM-LSE-2005-22. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

B

Ball, Joseph A. and Mikkola, Kalle M. and Sasane, Amol (2005) State-space formulas for the Nehari-Takagi problem for nonexponentially stable infinite-dimensional systems. SIAM Journal on Control and Optimization, 44 (2). pp. 531-563. ISSN 0363-0129

Batu, Tugkan and Cenk Sahinalp, Suhleyman (2005) Locally consistent parsing and applications to approximate string comparisons. In: De Felice, Clelia and Restivo, Antonio, (eds.) Developments in Language Theory, 9th International Conference, Dlt 2005. Lecture notes in computer science 3572. Springer-Verlag Berlin and Heidelberg, Berlin, pp. 22-35. ISBN 3540265465

Batu, Tugkan and Dasgupta, Sanjoy and Kumar, Ravi and Rubinfeld, Ronitt (2005) The complexity of approximating the entropy. SIAM Journal on Computing, 35 (1). pp. 132-150. ISSN 0097-5397

Batu, Tugkan and Rubinfeld, Ronitt and White, Patrick (2005) Fast approximate PCPs for multidimensional bin-packing problems. Information and Computation, 196 (1). pp. 42-56. ISSN 0890-5401

Brightwell, Graham and Winkler, Peter (2005) Counting Eulerian circuits is #P-complete. In: Workshop on analytic algorithmics and combinatorics, 22 Jan 2005, Vancouver, Canada.

Böttcher, Julia (2005) Coloring sparse random k-colorable graphs in polynomial expected time. In: Je¸drzejowicz, Joanna and Szepietowski, Andrzej, (eds.) Mathematical Foundations of Computer Science 2005: 30th International Symposium, Mfcs 2005, Gdansk, Poland, August 29–september. Lecture notes in computer science (3618). Springer, Berlin, pp. 156-167. ISBN 9783540287025

C

Cereceda, Luis and van den Heuvel, Jan and Johnson, Matthew (2005) Connectedness of the graph of vortex-colourings. CDAM research report series, CDAM-LSE-2005-11. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Cooper, S. Barry and Lewis-Pye, Andrew and Yang, Yue (2005) Properly Σ2 minimal degrees and 0″ complementation. Mathematical Logic Quarterly, 51 (3). pp. 274-276. ISSN 0942-5616

Curtain, Ruth and Mikkola, Kalle and Sasane, Amol (2005) The Hilbert-Schmidt property of feedback operators. CDAM research report series, CDAM-LSE-2005-15. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

D

De Bonis, Annalisa and Katona, Gyula O. H. and Swanepoel, Konrad (2005) Largest family without A union B contained in C intersect D. Journal of Combinatorial Theory, Series A, 111 (2). pp. 331-336. ISSN 0097-3165

G

Gapeev, Pavel V. (2005) The disorder problem for compound Poisson processes with exponential jumps. Annals of Applied Probability, 15 (1A). pp. 487-499. ISSN 1050-5164

Gapeev, Pavel V. (2005) The spread option optimal stopping game. In: Kyprianou, A. and Schoutens, W. and Wilmott, P., (eds.) Exotic Option Pricing and Advanced Levy Models. John Wiley, Chichester, UK, pp. 293-305. ISBN 0470016841

Gapeev, Pavel V. and Kühn, C. (2005) Perpetual convertible bonds in jump-diffusion models. Statistics and Decisions, 23 (1). pp. 15-31. ISSN 0721-2631

H

Hovakimyan, Naira and Lavretsky, Eugene and Sasane, Amol (2005) Dynamic inversion for nonaffine-in-control systems via time-scale separation: part I. In: Proceedings of the 2005 American Control Conference (June 8-June 10, 2005, Hilton Portland & Executive Tower, Portland, Oregon). American Automatic Control Council; Institute of Electrical and Electronics Engineers (IEEE), Evanston, IL, Piscataway, N.J., USA, pp. 3542-3547. ISBN 9780780390980

Hovakimyan, Naira and Lavretsky, Eugene and Sasane, Amol J. (2005) Dynamic inversion for nonaffine-in-control systems via time-scale separation: part 1. In: American Control conference, 08-10 Jun 2005, Portland, USA.

I

Iftime, Orest and Kaashoek, Marinus and Sasane, Amol (2005) A Grassmannian band method approach to the Nehari-Takagi Problem. Journal of Mathematical Analysis and Applications, 310 (1). pp. 97-115. ISSN 0022-247X

K

Kohayakawa, Yoshiharu and Simonovits, Miklós and Skokan, Jozef (2005) The 3-colored Ramsey number of odd cycles. Electronic Notes in Discrete Mathematics, 19 (1). pp. 397-402. ISSN 1571-0653

L

Lewis-Pye, Andrew (2005) On a question of sacks: a partial solution on the positive side. In: Cooper, S. Barry and Löwe, Benedikt and Torenvliet, Leen, (eds.) New Computational Paradigms: First Conference on Computability in Europe, Cie 2005, Amsterdam, the Netherlands, June 8-12, 2005. Lecture notes in computer science (3526). Springer, Berlin, pp. 275-286. ISBN 9783540261797

Lewis-Pye, Andrew (2005) The minimal complementation property above 0′. Mathematical Logic Quarterly, 51 (5). pp. 470-492. ISSN 0942-5616

Luczak, Malwina J and McDiarmid, Colin (2005) On the power of two choices: balls and bins in continuous time. Annals of Applied Probability, 15 (3). pp. 1733-1764. ISSN 1050-5164

Luczak, Malwina J and Norris, James (2005) Strong approximation for the supermarket model. Annals of Applied Probability, 15 (3). pp. 2038-2061. ISSN 1050-5164

O

Ostaszewski, Adam (2005) Returns to costly pre-bargaining claims: taking a principled stand. CDAM research report series, LSE-CDAM-2005-07. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

P

Peng, Yuejian and Rödl, Vojtech and Skokan, Jozef (2005) Counting small cliques in 3-uniform hypergraphs. Combinatorics, Probability and Computing, 14 (3). pp. 371-413. ISSN 0963-5483

R

Rödl, Vojtech and Nagle, Brendan and Skokan, Jozef and Schacht, Mathias and Kohayakawa, Yoshiharu (2005) The hypergraph regularity method and its applications. Proceedings of the National Academy of Sciences of the United States of America, 102 (23). pp. 8109-8113. ISSN 0027-8424

Rödl, Vojtech and Skokan, Jozef (2005) Counting subgraphs in quasi-random 4-uniform hypergraphs. Random Structures and Algorithms, 26 (1-2). pp. 160-203. ISSN 1098-2418

S

Sasane, Amol (2005) Irrational transfer function classes, coprime factorization and stabilization. CDAM research report, CDAM-LSE-2005-08. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol (2005) On the coherence of some irrational transfer function classes. CDAM research report series, CDAM-LSE-2005-16. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol (2005) Stability of switching infinite-dimensional systems. Automatica, 41 (1). pp. 75-78. ISSN 0005-1098

Simon, Robert (2005) The structure of non-zero-sum stochastic games. CDAM research report series, LSE-CDAM-2005-19. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Swanepoel, Konrad (2005) Quantitative illumination of convex bodies and vertex degrees of geometric Steiner minimal trees. Mathematika, 52 (1). pp. 47-52. ISSN 0025-5793

V

van den Heuvel, Jan and Johnson, Matthew (2005) The external network problem with edge- or arc-connectivity requirements. In: Lopez-Ortiz, Alejandro and Hamel, Angele, (eds.) Combinatorial and Algorithmic Aspects of Networking. Lecture notes in computer science (3405). Springer, Berlin, Germany, pp. 114-126. ISBN 9783540278733

This list was generated on Tue Dec 12 11:11:35 2017 GMT.